# SDR AALA202509094530

- Difficulty date: July 17, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 72,864 hours, 34,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23 R BTW FR69 AND FR70 AT AFT GALLEY AREA MEASURE CRACK IS L=0.500 INCH. MAINTENANCE REPLACED SHEAR PLATE LOC AT STR 23R BTW FR69 AND FR70 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53474180.
